# SDR UPS99829115

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 56470251
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATING CORROSION ON LONGERON 33L AT FS 1675.  CUT OUT DAMAGED SECTION, FABRICATED AND SPLICED IN LONGERON 33L, IAW SRM 53-2-2 FIG 8.
